# SDR FQAR201802282008

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 18,930 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 79553001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CORROSION CONTROL/AGING AIRCRAFT INSPECTION, CORROSION/RUST LVL 1 WAS FOUND TO RIGHT UPPER FWD COCKPIT FITTING. FITTING IS LOCATED AT RIGHT, LOWER END OF WINDSCREEN NEAR INST PANEL. IT IS SUSPECTED THAT CORROSION WAS CAUSED BY LEAKAGE FROM IMPROPERLY FITTED WINDSCREEN OR CONDENSATION.
